# SDR CA960604019

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Actuator
- Part number: 1092T100
- Condition: Shorted
- Location: #1 Eng Ai
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER INSTALLATION OF ACTUATOR THE INITIAL TEST RESULTED IN THE CIRCUIT BREAKER TRIPPING, DIODE 1N4007 SHORTED AND RELAY W25OD4A FAILED.
